# SDR P5CA2013112600038

- Difficulty date: November 26, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 56,634 hours, 9,307 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B015397
- Part serial: 1021
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR MONITOR STATUS MESSAGE.  DURING INSPECTION OF MAIN GEAR, MAINTENANCE FOUND THAT THE RT WING GEAR POSITION ACTUATOR ROD END REMOVED FROM SHAFT.  R & R RT WING GEAR POSITIONING ACTUATOR IAW AMM 32-11-20. LEAK CHECK GOOD. INSPECTED WING GEAR AND TRUCK AND NO FURTHER DAMAGE NOTED IAW 32-11-00.
